Sh:539

Bib entry
@article{Sh:539,
 author = {Lifsches, Shmuel and Shelah, Saharon},
 title = {{Uniformization, choice functions and well orders in the class of trees}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {61},
 number = {4},
 year = {1996},
 pages = {1206--1227},
 issn = {0022-4812},
 doi = {10.2307/2275812},
 mrclass = {03C85 (03B15)},
 mrnumber = {1456103},
 mrreviewer = {Martin Weese},
 doi = {10.2307/2275812},
 note = {\href{https://arxiv.org/abs/math/9404227}{arXiv: math/9404227}},
 arxiv_number = {math/9404227}
}